Back to my favourite health matter blood pressure! Mine finally came down to a good level after nearly a year on three tablets. Occasionally now wonder whether at some point during the day it drops perhaps too low? Now and again I feel nauseous and lightheaded, not sugar as it has been checked and it's on the normal range, or could it be just a stomach issue?
I've had the 24 hour monitor three times now, regular checks and a home machine too - but results all over the place.
Sometimes it's very high, sometimes too low. I was referred to a cardiologist and my heart is fine. Every single tablet I've tried has horrendous side effects and I wonder how anyone else can tolerate them.
It's been going on for five years now. I've had:
dizziness blinding headaches/migraine nausea and vomiting acid reflux/indigestion awful muscle pains brain fog/confusion weight gain loss of appetite extreme fatigue painful feet hacking cough insommnia weakness peripheral neuropathy oh, and depression due to the above!
Hetty I seem to tolerate this trio OK while some other medication gave me horrible palpitations. Having said that I can relate to some of the other side effects but never connected them with the BP medication. Thanks everybody.
Have had awful problem with my BP. At first was prescribed a Beta blocker and then next an Ace inhibiter, Both these gave bad side effects - the worst being lethargy and making me feel older than I am. I gather that the aim of both of these is to slow you down. Do I really want this at the age of 76? I'm slowing down anyway due to age and certainly don't need the assistance of medication to assist this further. Am now on water pills - the lesser of many evils!!